# SDR ABXA9800479

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 41,683 hours
- Stage of operation: CR
- Nature of condition: E, K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT AT FL 280, MACH.82, A SUDDEN VIBRATION WAS FELT.  NR 2 ENGINE INDICATED; EGT 540, N2 80 PERCENT, OIL TEMP 125 DEG.  OIL QUANTITY WAS ZERO AND EPR WAS 1.0.  NR 2 ENGINE WAS SHUTDOWN AND EMERG CHECKLIST WAS  ACCOMPLISHED.  ENGINE WINDMILLED AT APPROX 35 PERCENT N2, OIL PRESSURE INDICATED 15-20 PSI.  ENGINE WINDMILLED FOR 2 HRS AND 20 MIN.  AIRCRAFT 3 ENGINE FERRIED TO ILN.  NR 2 ENGINE WAS REPLACED.
